# SDR CALA2021052600740

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 33,535 hours, 4,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY SIGN ASSY LOOSEN DURING EMERGENCY LIGHT OPERAT IONAL TEST. REF HAECO NON-ROUTINE NO.9436292 . EA4400-01089 OP002   L4 DOOR EXIT LOCATOR SIGN REPLACED, INSTALLATION TEST NORMAL REF AMM 33-51-01-00A-720A/520A REV.148. I
